# SDR SWI2024F01105

- Difficulty date: October 2, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 42,870 hours, 37,132 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 SPOTS OF CORROSION FOUND ON THE R/H PRESSURE FLOOR BETWEEN FS449.85 AND FS484.00. (MARKED WITH TAPE) (FILED CLOSED)BLENDED 5 SPOTS CORROSION ON THE RH PRESSURE FLOOR SILL BETWEEN FS449.85 AND FS484.00 WITH REFERENCE TO SRM 51-21-06.  PERFORMED UT REMAINING THICKNESS MEASUREMENT WITH REFERENCE TO NDTM PART 4 51-00-001 AND FOUND TO BE ACCEPTABLE PER REO 601R-53-41-666 REV "-C" DATED 2012-11-06 WITH THE EXCEPTION OF FORWARD BLEND AT FS449.85 - SEE CHILD CAMP FOR CONTINUATION AND REPAIR AT FS449.85.   PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1 51-20-06 AND NDTM PART 6 53-00-096 WITH NO CRACKS FOUND.  COMPLIED WITH REO 601R-53-41-666 REV "-C" DATED 2012-11-06.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  COMPLETED CORROSION FINDINGS REPORT.  REFERNCE CP 28969966 FOR LEAK CHECK.
